# SDR ANCF2019F00093

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N980AV
- Make and model: Airbus A320-214
- Aircraft serial: 3980
- Aircraft time: 22,633 hours, 21,949 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFORMATION ABOUT COCKPIT DOOR MECHANISM NO LOCKING.
